# SDR 000200

- Difficulty date: September 23, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N292
- Make and model: Emb EMB-145
- Aircraft time: 2,714 hours, 2,246 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O FLAP CONFIG PROBLEM.  RESET A/C AND OPS CHECK GOOD
